MathSciNet Relay Station
MathSciNet bibliographic data
MR2646652 57M27 (57M25)
Chrisman, Micah W. Twist lattices and the Jones-Kauffman polynomial for long virtual knots. J. Knot Theory Ramifications 19 (2010), no. 5, 655–675.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement